MAUDE Adverse Event Report: BLOOD ADMINISTRATION SET; SET, BLOOD TRANSFUSION

BLOOD ADMINISTRATION SET; SET, BLOOD TRANSFUSION
Model Number V2500
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: according to the report, there was a hair inside the tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) photographs were provided for evaluation.A visual evaluation was performed on the photographs and it was noted that a hair was found in the tubing.The customer provided an ftir analysis report confirming that the particulate is a natural polyamide, which is probably a hair fiber.Based on the visual evaluation of the photographs, the reported defect of particulate was confirmed.It should be noted that b.Braun products are manufactured under controlled conditions, and our assembly areas are stringently monitored for particulate contamination.B.Braun also has dedicated clean rooms and our garbing policy meets all gmp requirements.Contamination controls are in place to reduce the potential of contamination in controlled areas.This includes a requirement that all materials and equipment entering into the clean room must be passed through the designated material transfer room.Additionally, inspections and controls are currently in place during our in-process and final product inspections in order to inspect for and identify foreign contamination.Per in-process inspection procedure and per final product specification, personnel are required to inspect for foreign material on the product or in the package.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, BLOOD TRANSFUSION
MDR Report Key12419047
Report Number2523676-2021-00291
Device Sequence Number1206833
Product Code BRZ
UDI-Device Identifier04046964188633
UDI-Public04046964188633
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberV2500
Device Catalogue NumberV2500
Device Lot Number0061629306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1